Jump to content

Medication Teaching Help

Posted
by TanyaBelviy TanyaBelviy (New) New

A 65 year old male, has just been diagnosed with atrial fibrillation and was prescribed digoxin and warfarin 2 weeks ago during a recent hospitalization. You are the registered nurse in the clinic who is assessing Mr. Theopolis for his return appointment. You notice multiple large bruises on his arms as you take his vital signs. His vital signs are as follows: BP 90/60, HR 120, RR 22, Temp 96.6.

Assess presenting vital signs and assessment information provided

Any additional assessments in relation to digoxin?

Any additional assessments in relation to warfarin?

Based on this information, what are you going to do now?

I need help with this assignment.

His BP is low and his HR is high. But I dont undestand anything else

Thank you

sailornurse

Specializes in ER/Tele, Med-Surg, Faculty, Urgent Care. Has 39 years experience.

Ok, you know we won't do your homework for you. We will help you provided you tell us what you have so far.

Assess presenting vital signs and assessment information provided

Any additional assessments in relation to digoxin?What is the purpose of this med? Precautions? side effects?

Any additional assessments in relation to warfarin?Same as above.

Based on this information, what are you going to do now?

[COLOR=#000000]His BP is low and his HR is high.[/COLOR]

[COLOR=#000000]What does this mean in relation to his cardiac dx?[/COLOR]

[COLOR=#000000]You've got to let us know what your assessment is if you want AN to help you.[/COLOR]